# SDR CA101222001

- Difficulty date: December 21, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 53,136 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 39,615 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT 8795  DIVERTED DUE TO NR 1 HYDRAULIC BEGAN TO DROP. CREW RECEIVED CAUTION MESSAGE FOR HYDRAULIC ISO VALVE AND INBOARD SPOILER. ON APPROACH FLAPS WOULD NOT LOWER SO THE CREW EXECUTED A MISSED APPROACH AND SET UP FOR A FLAPLESS LANDING.  FLIGHT LANDED SAFELY.  TROUBLESHOOTING AND FOUND THE NR 1 ENGINE HYDRAULIC PUMP LEAKING (EDP) FROM THE REAR BODY. EDP REPLACED AND SYSTEM TEST SERVICEABLE.
